Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Repeated bouts of dizziness, nausea, have avm in the lower back right part of the brain. Cause of symptoms?

In the past six months I have had bouts of dizziness and bouts of nausea the two symtoms almost never happen at the same time. The bouts of dizziness and nausea would happen about once per week, and now it is every day to every other day. I was wondering if you could help me try to figure out what is causing this. I have an avm in the lower back right part of my brain. I am pretty sure this isn t the cause, but I thought it was worth mentioning.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response
thanks for your querry on HCM
your symptoms suggest you may be having general weakness probably anemia.
exposure to heat and eating some stuff outside which does not suit to you,
confirm whether you are anemic by doing blood test for hemoglobin.
you may use antiemetics like domperidone and some antacid preparations in consultation with you physician
if it does not help seek appoinment with a neurophysician
hope this answer will suffice
take care
Dr MV Subrahmanyam MD;DCH
Answered: Thu, 18 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor